Alert archive / Oklahoma / Excessive Heat Warnings in 2021
Excessive Heat Warning 1, NWS Tulsa, OK
NWS Tulsa, OK issued this excessive heat warning at Jul 27, 2021, 10:22 AM CDT for 14 counties in Oklahoma. It took effect at Jul 27, 2021, 12:00 PM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 27, 2021, 10:22 AM CDT (15:22 UTC)
- In effect from
- Jul 27, 2021, 12:00 PM CDT
- Expired
- Jul 27, 2021, 8:00 PM CDT
- In force
- 8 hr
- Issued by
- NWS Tulsa, OK
Counties Cherokee County, OK, Craig County, OK, Creek County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Pawnee County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 19 km from the middle of the area, began a volume at 15:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 3.4 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1050 J/kg
- Mixed-layer CIN
- -157 J/kg
- Mixed-layer LCL
- 1417 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
318 WWUS74 KTSA 271522 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 1022 AM CDT Tue Jul 27 2021 ARZ019-020-029-OKZ054>057-059>062-064>068-070>072-272330- /O.UPG.KTSA.HT.Y.0010.210727T1700Z-210728T0100Z/ /O.NEW.KTSA.EH.W.0001.210727T1700Z-210728T0100Z/ Crawford-Franklin-Sebastian-Osage-Washington OK-Nowata-Craig- Pawnee-Tulsa-Rogers-Mayes-Creek-Okfuskee-Okmulgee-Wagoner- Cherokee-Muskogee-McIntosh-Sequoyah- Including the cities of Van Buren, Ozark, Charleston, Fort Smith, Pawhuska, Bartlesville, Nowata, Vinita, Pawnee, Tulsa, Claremore, Pryor, Sapulpa, Okemah, Okmulgee, Wagoner, Tahlequah, Muskogee, Checotah, and Sallisaw 1022 AM CDT Tue Jul 27 2021 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM CDT THIS EVENING... * WHAT...Dangerously hot conditions with heat index values up to 112 expected. * WHERE...Portions of east central, northeast and southeast Oklahoma and northwest and west central Arkansas. * WHEN...Until 8 PM CDT this evening. * IMPACTS...He combination of hot temperatures and high humidity will combine to create a dangerous situation in which heat illnesses are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency, call 911. && $$ OKZ049-053-058-063-069-073>076-272330- /O.CON.KTSA.HT.Y.0010.210727T1700Z-210728T0100Z/ Pushmataha-Choctaw-Ottawa-Delaware-Adair-Pittsburg-Haskell- Latimer-Le Flore- Including the cities of Antlers, Clayton, Hugo, Miami, Grove, Jay, Stilwell, McAlester, Stigler, Wilburton, and Poteau 1022 AM CDT Tue Jul 27 2021 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... * WHAT...Heat index values of 105 to 110 expected. * WHERE...Portions of east central, northeast and southeast Oklahoma and northwest and west central Arkansas. * WHEN...From noon to 8 PM CDT Tuesday. * IMPACTS...The combination of hot temperatures and high humidity will combine to create a dangerous situation in which heat illnesses are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency, call 911. && $$ Stay tuned to NOAA weather radio,commercial radio or television for the latest information,forecasts,and warnings. For more information from the National Weather Service visit https://weather.gov/tsa
3 follow-up statements
055 WWUS74 KTSA 271936 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 236 PM CDT Tue Jul 27 2021 ARZ019-020-029-OKZ054>057-059>062-064>068-070>072-280400- /O.NEW.KTSA.HT.Y.0011.210728T1700Z-210729T0100Z/ /O.CON.KTSA.EH.W.0001.000000T0000Z-210728T0100Z/ Crawford-Franklin-Sebastian-Osage-Washington OK-Nowata-Craig- Pawnee-Tulsa-Rogers-Mayes-Creek-Okfuskee-Okmulgee-Wagoner- Cherokee-Muskogee-McIntosh-Sequoyah- Including the cities of Van Buren, Ozark, Charleston, Fort Smith, Pawhuska, Bartlesville, Nowata, Vinita, Pawnee, Tulsa, Claremore, Pryor, Sapulpa, Okemah, Okmulgee, Wagoner, Tahlequah, Muskogee, Checotah, and Sallisaw 236 PM CDT Tue Jul 27 2021 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM CDT WEDNESDAY... * WHAT...For the Excessive Heat Warning, dangerously hot conditions with heat index values up to 112. For the Heat Advisory, heat index values of 105 to 110 expected Wednesday. * WHERE...Portions of east central, northeast and southeast Oklahoma and northwest and west central Arkansas. * WHEN...For the Excessive Heat Warning, until 8 PM CDT this evening. For the Heat Advisory, from noon to 8 PM CDT Wednesday. * IMPACTS...The combination of hot temperatures and high humidity will combine to create a dangerous situation in which heat illnesses are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency, call 911. && $$ OKZ049-053-058-063-069-073>076-280400- /O.NEW.KTSA.HT.Y.0011.210728T1700Z-210729T0100Z/ /O.CON.KTSA.HT.Y.0010.000000T0000Z-210728T0100Z/ Pushmataha-Choctaw-Ottawa-Delaware-Adair-Pittsburg-Haskell- Latimer-Le Flore- Including the cities of Antlers, Clayton, Hugo, Miami, Grove, Jay, Stilwell, McAlester, Stigler, Wilburton, and Poteau 236 PM CDT Tue Jul 27 2021 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM CDT WEDNESDAY... * WHAT...Heat index values of 105 to 110 expected each afternoon. * WHERE...Pushmataha, Choctaw, Ottawa, Delaware, Adair, Pittsburg, Haskell, Latimer and Le Flore Counties. * WHEN...For the Heat Advisory, until 8 PM CDT this evening. For the Heat Advisory, from noon to 8 PM CDT Wednesday. * IMPACTS...The combination of hot temperatures and high humidity will combine to create a dangerous situation in which heat illnesses are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency, call 911. && $$ Stay tuned to NOAA weather radio,commercial radio or television for the latest information,forecasts,and warnings. For more information from the National Weather Service visit https://weather.gov/tsa
906 WWUS74 KTSA 272242 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 542 PM CDT Tue Jul 27 2021 OKZ049-053-280645- /O.CAN.KTSA.HT.Y.0010.000000T0000Z-210728T0100Z/ /O.CON.KTSA.HT.Y.0011.210728T1700Z-210729T0100Z/ Pushmataha-Choctaw- Including the cities of Antlers, Clayton, and Hugo 542 PM CDT Tue Jul 27 2021 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM CDT WEDNESDAY... ...HEAT ADVISORY THAT WAS IN EFFECT THIS EVENING IS CANCELLED... * WHAT...Heat index values of 105 to 110 expected Wednesday afternoon. * WHERE...Pushmataha and Choctaw Counties. * WHEN...From noon to 8 PM CDT Wednesday. * IMPACTS...The combination of hot temperatures and high humidity will combine to create a dangerous situation in which heat illnesses are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency, call 911. && $$ ARZ019-020-029-OKZ054>057-059>062-064>068-070>072-280645- /O.CON.KTSA.EH.W.0001.000000T0000Z-210728T0100Z/ /O.CON.KTSA.HT.Y.0011.210728T1700Z-210729T0100Z/ Crawford-Franklin-Sebastian-Osage-Washington OK-Nowata-Craig- Pawnee-Tulsa-Rogers-Mayes-Creek-Okfuskee-Okmulgee-Wagoner- Cherokee-Muskogee-McIntosh-Sequoyah- Including the cities of Van Buren, Ozark, Charleston, Fort Smith, Pawhuska, Bartlesville, Nowata, Vinita, Pawnee, Tulsa, Claremore, Pryor, Sapulpa, Okemah, Okmulgee, Wagoner, Tahlequah, Muskogee, Checotah, and Sallisaw 542 PM CDT Tue Jul 27 2021 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM CDT WEDNESDAY... * WHAT...For the Excessive Heat Warning, dangerously hot conditions with heat index values up to 113 degrees. For the Heat Advisory, heat index values of 105 to 110 expected Wednesday. * WHERE...Portions of east central, northeast and southeast Oklahoma and northwest and west central Arkansas. * WHEN...For the Excessive Heat Warning, until 8 PM CDT this evening. For the Heat Advisory, from noon to 8 PM CDT Wednesday. * IMPACTS...The combination of hot temperatures and high humidity will combine to create a dangerous situation in which heat illnesses are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency, call 911. && $$ OKZ058-063-069-073>076-280645- /O.CON.KTSA.HT.Y.0010.000000T0000Z-210728T0100Z/ /O.CON.KTSA.HT.Y.0011.210728T1700Z-210729T0100Z/ Ottawa-Delaware-Adair-Pittsburg-Haskell-Latimer-Le Flore- Including the cities of Miami, Grove, Jay, Stilwell, McAlester, Stigler, Wilburton, and Poteau 542 PM CDT Tue Jul 27 2021 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM CDT WEDNESDAY... * WHAT...Heat index values of 105 to 110 expected each afternoon. * WHERE...Ottawa, Delaware, Adair, Pittsburg, Haskell, Latimer and Le Flore Counties. * WHEN...For the Heat Advisory Today, until 8 PM CDT this evening. For the Heat Advisory Wednesday, from noon to 8 PM CDT. * IMPACTS...The combination of hot temperatures and high humidity will combine to create a dangerous situation in which heat illnesses are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency, call 911. && $$ Stay tuned to NOAA weather radio,commercial radio or television for the latest information,forecasts,and warnings. For more information from the National Weather Service visit https://weather.gov/tsa
825 WWUS74 KTSA 280108 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 808 PM CDT Tue Jul 27 2021 ARZ019-020-029-OKZ054>057-059>062-064>068-070>072-280915- /O.EXP.KTSA.EH.W.0001.000000T0000Z-210728T0100Z/ /O.CON.KTSA.HT.Y.0011.210728T1700Z-210729T0100Z/ Crawford-Franklin-Sebastian-Osage-Washington OK-Nowata-Craig- Pawnee-Tulsa-Rogers-Mayes-Creek-Okfuskee-Okmulgee-Wagoner- Cherokee-Muskogee-McIntosh-Sequoyah- Including the cities of Van Buren, Ozark, Charleston, Fort Smith, Pawhuska, Bartlesville, Nowata, Vinita, Pawnee, Tulsa, Claremore, Pryor, Sapulpa, Okemah, Okmulgee, Wagoner, Tahlequah, Muskogee, Checotah, and Sallisaw 808 PM CDT Tue Jul 27 2021 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM CDT WEDNESDAY... * WHAT...Heat index values from 105 to 110 degrees expected Wednesday afternoon. * WHERE...Portions of east central, northeast and southeast Oklahoma, and northwest and west central Arkansas. * WHEN...From Noon to 8 PM CDT Wednesday. * IMPACTS...The combination of hot temperatures and high humidity will combine to create a dangerous situation in which heat illnesses are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency, call 911. && $$ OKZ058-063-069-073>076-280915- /O.EXP.KTSA.HT.Y.0010.000000T0000Z-210728T0100Z/ /O.CON.KTSA.HT.Y.0011.210728T1700Z-210729T0100Z/ Ottawa-Delaware-Adair-Pittsburg-Haskell-Latimer-Le Flore- Including the cities of Miami, Grove, Jay, Stilwell, McAlester, Stigler, Wilburton, and Poteau 808 PM CDT Tue Jul 27 2021 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM CDT WEDNESDAY... * WHAT...Heat index values from 105 to 110 degrees expected Wednesday afternoon. * WHERE...Ottawa, Delaware, Adair, Pittsburg, Haskell, Latimer and Le Flore Counties. * WHEN...From Noon to 8 PM CDT. * IMPACTS...The combination of hot temperatures and high humidity will combine to create a dangerous situation in which heat illnesses are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency, call 911. && $$ OKZ049-053-280915- /O.CON.KTSA.HT.Y.0011.210728T1700Z-210729T0100Z/ Pushmataha-Choctaw- Including the cities of Antlers, Clayton, and Hugo 808 PM CDT Tue Jul 27 2021 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM CDT WEDNESDAY... * WHAT...Heat index values of 105 to 110 degrees expected Wednesday afternoon. * WHERE...Pushmataha and Choctaw Counties. * WHEN...From Noon to 8 PM CDT Wednesday. * IMPACTS...The combination of hot temperatures and high humidity will combine to create a dangerous situation in which heat illnesses are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency, call 911. && $$ Stay tuned to NOAA weather radio,commercial radio or television for the latest information,forecasts,and warnings. For more information from the National Weather Service visit https://weather.gov/tsa
What forecasters said that day
The local office's own words before this excessive heat warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this excessive heat warning went out at Jul 27, 6:09 AM CDT, 4 hours 13 minutes earlier.
Area forecast discussion, Jul 27, 6:09 AM CDT, 4 hours 13 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
609 AM CDT Tue Jul 27 2021
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Patchy fog with brief very low flight levels will quickly erode
after sunrise, while isolated storms along the Interstate 40
corridor are also likely to diminish by mid morning. Near
persistent conditions are forecast today with an increase in
shower and storms this afternoon primarily for SE OK through NW
AR. VFR conditions are expected outside of storm influences with
patchy fog again possible tonight at typical terminals.
&&
.PREV DISCUSSION... /Issued 351 AM CDT Tue Jul 27 2021/
DISCUSSION...
Excessive heat potential will remain the primary theme of this
forecast, along with a continued chance of thunderstorms for
today.
Axis of anomalously high moisture marked by precipitable water
over 2 inches, along with diffuse frontal boundary, extends
across southeast OK this morning, continuing to be pushed south
with time. This area will remain the focus for scattered afternoon
storms, and with expected slow movement and efficient rain
production, maintain a locally heavy rain threat generally along
and south of I-40. Atmosphere will also support a threat for
localized strong downdrafts as well.
Rain chances will continue to trend down the next few days as
upper ridging expands over the southern plains from the north.
Actual temperatures will trend up into the weekend with eventual
lowering of dew points, but not before a couple more days of very
high values of mid-upper 70s, especially over northeast OK where
soil moisture remains quite high. Heat index values of 105 to 110
will be common as a result with a few spots even higher. The heat
advisory will be left in its current configuration and will likely
be needed for a few more afternoons.
Indication remain that a frontal boundary will be driven south
toward the area by early next week as ridge retrogrades and
amplifies over the west, perhaps bringing another chance of
storms along with some reprieve from the heat.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 96 76 98 76 / 10 0 0 0
FSM 96 76 98 76 / 20 10 10 0
MLC 95 74 95 75 / 30 10 10 0
BVO 95 74 95 73 / 10 0 0 0
FYV 93 71 95 71 / 10 0 0 0
BYV 94 72 96 73 / 10 0 0 0
MKO 94 75 95 75 / 10 0 0 0
MIO 94 74 95 74 / 10 0 0 0
F10 95 74 96 74 / 20 0 0 0
HHW 94 75 95 76 / 40 10 10 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Heat Advisory from noon today to 8 PM CDT this evening for
OKZ049-053>076.
AR...Heat Advisory from noon today to 8 PM CDT this evening for
ARZ019-020-029.
&&
AVIATION.....07Hazardous weather outlook, Jul 27, 4:56 AM CDT, 5 hours 26 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 456 AM CDT Tue Jul 27 2021 ARZ001-002-010-011-019-020-029-OKZ049-053>076-281000- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 456 AM CDT Tue Jul 27 2021 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. THUNDERSTORMS WITH DANGEROUS LIGHTNING. RISK...Elevated. AREA...Southeast Oklahoma and West Central Arkansas. ONSET...Ongoing. DANGEROUS HEAT. RISK...Significant. AREA...Eastern Oklahoma and West Central Arkansas. ONSET...Afternoon. DISCUSSION... Hot and humid conditions will continue today with afternoon heat index values of 100 to 110 degrees common. A heat advisory is in effect today for eastern Oklahoma and west central Arkansas. Isolated thunderstorms will remain possible this morning and likely increase in coverage this afternoon through early evening, primarily along and south of I-40. An isolated strong to briefly severe storm is possible along with locally heavy rainfall. Storms will gradually diminish after sunset. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Spotter Activation Not Expected. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. WEDNESDAY through FRIDAY...Dangerous Heat Potential. SATURDAY and SUNDAY...Thunderstorm Potential...Dangerous Heat Potential. MONDAY...Thunderstorm Potential. EXTENDED DISCUSSION... An extended period of hot and humid conditions will continue this week into next weekend. Temperatures for mid to late week will likely reach the upper 90s to just above 100 degrees. Dangerous heat index values will continue each afternoon and additional heat advisories will likely be needed. A frontal boundary will approach from the north by Sunday and Monday, resulting in a chance of showers and thunderstorms. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, Jul 27, 4:28 AM CDT, 5 hours 54 minutes before
Special Weather Statement National Weather Service Tulsa OK 428 AM CDT Tue Jul 27 2021 OKZ070-071-073-074-271015- Haskell OK-Pittsburg OK-Muskogee OK-McIntosh OK- 428 AM CDT Tue Jul 27 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HASKELL...EAST CENTRAL MCINTOSH...NORTHEASTERN PITTSBURG AND SOUTH CENTRAL MUSKOGEE COUNTIES UNTIL 515 AM CDT... At 427 AM CDT, a strong thunderstorm was located near Enterprise, moving east at 10 mph. Wind gusts up to 50 mph will be possible with this storm. Locations in or near the path include... Quinton... Porum... Whitefield... Kinta... Enterprise... Briartown... LAT...LON 3541 9524 3512 9522 3514 9548 3532 9551 TIME...MOT...LOC 0927Z 265DEG 10KT 3522 9542
Special weather statement, Jul 27, 5:58 AM CDT, 4 hours 24 minutes before
Special Weather Statement National Weather Service Tulsa OK 558 AM CDT Tue Jul 27 2021 OKZ072-271145- Sequoyah OK- 558 AM CDT Tue Jul 27 2021 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SEQUOYAH COUNTY UNTIL 645 AM CDT... At 558 AM CDT, a strong thunderstorm was located 3 miles west of Sallisaw, moving east at 15 mph. Wind gusts up to 50 mph will be possible with this storm. Locations in or near the path include... Sallisaw... Brushy... Brushy Lake State Park... Mc Key... This includes Interstate 40 in Oklahoma between mile markers 299 and 314. LAT...LON 3542 9492 3551 9493 3558 9469 3539 9467 TIME...MOT...LOC 1058Z 261DEG 11KT 3546 9485
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 7:03 PM CDT | Special Weather Statement | TSA | Okmulgee | 27 min |
| Jul 26, 7:07 PM CDT | Special Weather Statement | TSA | Mayes | 38 min |
| Jul 26, 7:26 PM CDT | Special Weather Statement | TSA | Okmulgee | 34 min |
| Jul 27, 3:49 AM CDT | Special Weather Statement | TSA | McIntosh | 41 min |
| Jul 27, 4:28 AM CDT | Special Weather Statement | TSA | Haskell | 47 min |
| Jul 27, 5:58 AM CDT | Special Weather Statement | TSA | Sequoyah | 47 min |
| Jul 27, 12:59 PM CDT | Special Weather Statement | TSA | Latimer | 31 min |
| Jul 27, 1:24 PM CDT | Special Weather Statement | TSA | Latimer | 36 min |
| Jul 27, 1:31 PM CDT | Special Weather Statement | TSA | Latimer | 29 min |
| Jul 27, 1:54 PM CDT | Special Weather Statement | TSA | Latimer | 36 min |
| Jul 27, 2:03 PM CDT | Special Weather Statement | TSA | Latimer | 27 min |
| Jul 27, 2:04 PM CDT | Special Weather Statement | TSA | Pittsburg | 26 min |
| Jul 27, 2:22 PM CDT | Special Weather Statement | TSA | LeFlore | 23 min |
| Jul 27, 2:36 PM CDT | Heat Advisory | TSA | Adair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more | 29 hr |
| Jul 27, 2:46 PM CDT | Special Weather Statement | TSA | Pittsburg | 29 min |
| Jul 27, 2:48 PM CDT | Special Weather Statement | TSA | Pushmataha | 27 min |
| Jul 27, 3:09 PM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 26 min |
| Jul 27, 4:38 PM CDT | Special Weather Statement | TSA | Sequoyah | 37 min |
Nearby
Excessive Heat Warnings in Oklahoma, 2021Excessive Heat Warnings in Arkansas, 2021Every excessive heat warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.